# SDR C2XA08SH131

- Difficulty date: October 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV DURING C CHECK THE LT OMEGA BEAM WAS FOUND TO BE CRACKED AT RIVETS AT FRAMES 21 AND 22.  MX PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5320-01426.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
